# SDR SWIA201439665

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 39,617 hours, 35,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNEDTO FIELD WITH A NOSE GEAR DISAGREE AND NOSE DOOR WARNING.  MX JACKED ACFT AND PERFORMED THE FIM TROUBLESHOOTING. NO FAULTS FOUND.
